Janna Lierl

Assistant Professor

Contact

Office: 425 MONT
Email: janna.lierl 'at' uconn.edu

Department of Mathematics
341 Mansfield Road
Storrs, CT, 06269.


Publications and Preprints

  1. J. Lierl: Local behavior of solutions of quasilinear parabolic equations on metric space, submitted 2017, arxiv:1708.06329
  2. J. Lierl, K.-T. Sturm: Neumann heat flow and gradient flow for the entropy on non-convex domains, submitted 2017, arxiv:1704.04164
  3. J. Lierl: Parabolic Harnack inequality for time-dependent non-symmetric Dirichlet forms, submitted 2017, minor revision of arxiv:1205.6493
  4. J. Lierl: The Dirichlet heat kernel in inner uniform domains in fractal-type spaces, submitted 2016. Preprint available upon request.
  5. J. Lierl: Parabolic Harnack inequality on fractal-type metric measure Dirichlet spaces, accepted for publication in Rev. Mat. Iberoam., arxiv:1509.04804
  6. J. Lierl: Scale-invariant boundary Harnack principle on inner uniform domains in fractal-type spaces, Potential Analysis 43 (2015), no. 4, 717–747. Original version of this paper as submitted in June 2015.
  7. J. Lierl, L. Saloff-Coste: The Dirichlet heat kernel in inner uniform domains: local results, compact domains and non-symmetric forms, J. Funct. Anal. 266 (2014), no. 7, 4189–4235.
  8. J. Lierl, L. Saloff-Coste: Scale-invariant boundary Harnack principle in inner uniform domains, Osaka J. Math. 51 (2014), no. 3, 619–656.
  9. F. Conrad, M. Grothaus, J. Lierl, O. Wittich: Convergence of Brownian motion with a scaled Dirac delta potential, Proc. Edinb. Math. Soc. (2) 55 (2012), no. 2, 403–427.